Ask A Question

Body & Hair

Brown staining on the lower legs.

Brown staining on the lower legs is usually one of two things –  sun damage – in which case the spots look more like freckles or, brown pigment (hemosiderin) from...

Laser treatments after chemotherapy.

I’m so glad you wrote!  It’s absolutely fine to do laser treatment after chemotherapy, just not during the chemotherapy.    And, it’s best to wait until 3-6 months after though to...

How to give up being a sun worshipper???

Thank you for writing because you said it better than I could probably!  In other words, you are seeing the cost and damage of all that sun now.  Most people...

White spots on the legs!

Okay –  so I have to respectfully disagree because those white spots on your legs could be vitiligo which is an autoimmune skin disease that can come and go just...

Should I Buy the New Phytoceramide Supplements?

The main criteria for great skincare marketing is that it makes the product sound scientific and cool.  Plus the skin care companies want to sell a product that probably won’t hurt...
Page 8 of 29...45678910111213...